# SDR CALA2023082102580

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N69829
- Make and model: Boeing 737-900ER
- Aircraft serial: 44561
- Aircraft time: 27,278 hours, 9,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 312507
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1673, LIGHTS SHUT OFF PRIOR TO 15 MINUTES MINIMUM. (REF AAR NR 99978816). REMOVED AND REPLACED BATTERY PACK M1673 IAW B737 AMM 33-51-06-960-805, OPS CHECKS GOOD (WORK ACCOMPLISHED BY V935069 AND AAR QC A-75 V938209) (SDR#1033478).
